MAUDE Adverse Event Report: ARGON MEDICAL DEVICES 12CC CONTROL SYRINGE FR/TR/RA W/RESERVOIR

ARGON MEDICAL DEVICES 12CC CONTROL SYRINGE FR/TR/RA W/RESERVOIR
Model Number 193210
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
Multiple issues reported of 12cc syringe drawing in air during manifold prep.
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no similar concerns were found.After three notifications, there have been no samples returned.However, 87 samples for the same lot were received for cc 15580.The investigation results for cc 15580 will be used for this complaint.87 samples were returned for review for cc 15580, with one of those returned with signs of use.The analyst and the area supervisor visually inspected the used sample and no cracks were visible, however, a clear gel like substance was found under the rotating adapter, possibly left from the user environment.The sample was functionally tested by pulling colored water into the syringe and capping off the distal tip of the syringe.The plunger was pushed and leakage was confirmed just below the rotating adapter in the same area the clear gel like substance was observed.The area was examined using magnification and a gap was found in the mold parting line of the syringe that would result in leakage.Five of the sealed samples were reviewed and tested with no leakage issues observed.Fi-2023-00032 was initiated for this issue.Per the fi, the most probable cause for the reported issue was most likely related to a potential lack of control limits on the injection molding parameters which allows for dimensional variation.Internal corrective actions will be assigned and completed through fi-2023-00032.

Brand Name
12CC CONTROL SYRINGE FR/TR/RA W/RESERVOIR
Common Device Name
12CC CONTROL SYRINGE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key19580939
Report Number0001625425-2024-01047
Device Sequence Number3340525
Product Code IZI
UDI-Device Identifier00886333207213
UDI-Public(01)00886333207213(17)271003(10)11441141
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K911732
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number193210
Device Lot Number11441141
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2024
Supplement Date Received by Manufacturer08/02/2024
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown